MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 5076-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection and was found to have a large vegetation growing on tricuspid extending into the atrium not attached to the leads.The implantable pulse generator (ipg) system was explanted with new lead being implanted and the existing ipg being used externally.The system was then replaced. no further patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS LEAD MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13756519
Report Number2649622-2022-04848
Device Sequence Number20024311
Product Code DTB
UDI-Device Identifier00643169550742
UDI-Public00643169550742
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/17/2019
Device Model Number5076-35
Device Catalogue Number5076-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Initial Report FDA Received Date03/14/2022
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, A2DR01 IPG.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale